# SDR ABXA070292

- Difficulty date: August 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 63,334 hours, 59,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135956
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FASTENER AT FS 1152 AT LONGERON 19 RIGHT.  REMOVED AND REPLACED LOWER FRAME SECTION IAW DC9 SRM 51-30-5.
